# SDR DALA2016102507496

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 110,744 hours, 20,952 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED TO HND DUE TO THE LOSS OF BOTH FMC'S.  AS CREW WAS RUNNING THE QRH, THE RIGHT FMC FAILED.  AIRCRAFT LOST AUTOPILOT, AND ALL LNAV/VNAV FUNCTIONS.  CREW PULLED, RESET CBS AND ATTEMPTED CONTACT WITH MCC VIA SATCOM, DECISION TO DIVERT TO HND.  EMERGENCY DECLARED WITH ATC.  CREW REPORTED THAT R FMC HAD RETURNED TO OPERATION 10-15 MINUTES AFTER CB RESET.  REPLACED THE L FMC AND CROSS LOADED NAV DATA BASE AND VERIFIED SOFTWARE PER AMM 34-61.
